Boundedness of the fractional maximal operator in local Morrey-type spaces

Burenkov V.I



Název
Boundedness of the fractional maximal operator in local Morrey-type spaces
Autor
lupa Burenkov V.I.
Spoluautoři
lupa Gogatishvili Amiran MU-W - Matematický ústav AV ČR, v. v. i.
lupa Guliyev V.S.
lupa Mustafayev R.Ch.
Zdroj.dok.
lupa Complex Variables and Elliptic Equations. An International Journal. Roč. 55, 8-10 (2010), s. 739-758
Vyd.údaje
20 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
fractional maximal operator * local and global Morrey-type spaces * supremal operator on the cone of monotonic functions
URL
http://www.tandfonline.com/doi/full/10.1080/17476930903394697
Databáze
zj - Článek v odborném časopise
URL
http://www.tandfonline.com/doi/full/10.1080/17476930903394697
Trvalý link
http://hdl.handle.net/11104/0187643